# SDR SWAA2020060976532

- Difficulty date: May 6, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 120.30 2ND VERTICAL STIFFENER IS CRACKED.  REPAIRED RT HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 120.30 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R-5.
